MathSciNet Relay Station
MathSciNet bibliographic data
MR2197136 60G35 (62M20 93E11)
Clark, J. M. C.; Crisan, D. On a robust version of the integral representation formula of nonlinear filtering. Probab. Theory Related Fields 133 (2005), no. 1, 43–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement